# SDR MALA020227

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, THE LT O/B FLAP TAB SUFFERED CHAFE DAMAGE TO THE UPPER SKIN BETWEEN RIBS 11 & 12.  DAMAGE REPAIRED IN ACCORDANCE WITH SRM 57-55-11 201 FIG 204 AND EO A57038.
